# SDR C2XA02TY060

- Difficulty date: March 31, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 8,930 hours, 6,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005MIN1
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A ROUTINE CHECK, MAINTENANCE FOUND THE LEFT FORWARD FAIRING EXT EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE INVERTER FUSE AT THE NR 1 EMERGENCY POWER SUPPLY IAW EMB 145 AMM 30-50-50.  OP'S CHECK WAS GOOD AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
